# SDR SWIA200312419

- Difficulty date: September 16, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 20,982 hours, 27,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 265
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 5,931 hours, 8,513 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE, ROW 9 AND AFT.  REMOVED AND REPLACED AFT ELBP IAW EMB120 MM 33-50-02. OPS CHECK GOOD.
